# SDR YENA20091009134

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 9,623 hours, 5,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 582 - APPROX 15000 FT F/A SMELLED SMOKE IN REAR CABIN.  PERFORMED CHECK IAW WITH FIM 21-20-00-810-801A, NO DEFECTS NOTED.  OPS CHECK PERFORMED IAW LTV 44-20-10.  NO DEFECTS NOTED.
